Mathematics: Page 108: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 25 | Views: 983

Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 556 - 558

Investigative Study of the Behavior of Lotka-Volterra Model of COVID-19

Athira Manikandan

Downloads: 25 | Views: 797

Mathematics and Informatics, Bangladesh, Volume 11 Issue 7, July 2022

Pages: 708 - 709

Torus Mechanics-1

Maher Ali Rusho

Downloads: 25 | Views: 1387

Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 176 - 186

Natural Number System and Its Fundamental Relationships (Proof of Fermat's Last Theorem)

Sugesh Krishna C. P.

Downloads: 25 | Views: 944

Mathematics, Zambia, Volume 12 Issue 3, March 2023

Pages: 200 - 208

A Child's Counting Skills: An Observational Study in Selected Villages Surrounding Maliko University

Getrude Chimfwembe-Gondwe

Downloads: 25 | Views: 824

Mathematics, Nigeria, Volume 12 Issue 6, June 2023

Pages: 1741 - 1743

Transformation of Parabolic Partial Differential Equations into Heat Equation Using Hopf Cole Transform

Onuoha N. O.

Downloads: 25 | Views: 810

Mathematics, India, Volume 12 Issue 6, June 2023

Pages: 2403 - 2407

On Property (Baw1)

Neeru Kashyap

Downloads: 25 | Views: 963

Mathematics, India, Volume 13 Issue 5, May 2024

Pages: 211 - 217

Application of GeoGebra in Teaching Open Set and Interior Set in Metric Spaces

Umalaxmi Patne

Downloads: 25 | Views: 823

Mathematics, India, Volume 13 Issue 8, August 2024

Pages: 1599 - 1602

Convolution Structure of the Fractional Fourier-Laplace Transform

Vidya Sharma | Akash Patalwanshi

Downloads: 25 | Views: 2200

Mathematics, India, Volume 13 Issue 11, November 2024

Pages: 470 - 472

An Analytical Exploration of Alternative Methods and Formulas for Solving Quadratic Equations

Rishikesh Biswas

Downloads: 25 | Views: 1105

Mathematics, India, Volume 13 Issue 11, November 2024

Pages: 1853 - 1870

Fuzzy Fixed-Point Theory in Numerical Method for Solving Fuzzy Equations

Pratik Barot | Mohini Desai

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.